MAUDE Adverse Event Report: ABBOTT DIAGNOSTICS SCARBOROUGH, INC. ID NOW COVID-19 2.0 TEST KIT 24T (EUA); SIMPLE POINT-OF-CARE DEVICE TO DETECT SAR-COV-2 NUCLEIC ACID TARGETS FROM CLINIC

ABBOTT DIAGNOSTICS SCARBOROUGH, INC. ID NOW COVID-19 2.0 TEST KIT 24T (EUA); SIMPLE POINT-OF-CARE DEVICE TO DETECT SAR-COV-2 NUCLEIC ACID TARGETS FROM CLINIC
Catalog Number 192-000
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported false negative results with the id now covid-19 2.0 assay for three (3) to five (5) patients, performed on (b)(6) 2025 and (b)(6) 2025.The customer indicated that the patients were ¿older¿.This mfr.Report addresses patient one (1) of five (5).Initial testing was performed with health rapid self-test covid-19 flu a&b 3-in-1 tests and produced positive results.Confirmation testing with the id now covid-19 2.0 assay was performed the same day as the rapid self-test with nasal swabs and generated negative results.The customer stated the patients were symptomatic at the time of testing and that no repeat or additional testing was performed.The customer indicated that that the patients were not prescribed paxlovid and that their symptoms worsened (fever, body aches, chills, cough, sore throat, headaches, runny nose, nasal congestion).The customer did not report if any treatment or medical intervention was required.The current health status of the patient was not reported.No additional information was obtained.
 
Additional Manufacturer Narrative
B3: the date indicated is an approximation as the exact event date was not provided.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
Correction: d2a - common device name: simple point-of-care device to detect sar-cov-2 nucleic acid targets from clinical specimens in near-patient setting.B3: the date indicated is an approximation as the exact event date was not provided.Testing was performed at abbott diagnostics scarborough, inc.On retained kit lot 000m925680 with internal positive quality control samples and negative quality control swabs.All test results were valid and performed as expected.Additionally, the manufacturing records and quality control release testing was reviewed for kit part number 192-000/lot 000m925680 and test base part number 192-430/ lot 000m925680.The lot met the required release specifications.A review of the complaints reported as false negative patient results (confirmed and unconfirmed, conflicting results) related to kit lot 000m925680 showed that the complaint rate is (b)(4).Abbott diagnostics scarborough was unable to determine the exact root cause of the reported issue; however, a possible assignable root cause can be sample interference.
 
Event or Problem Description
The customer reported false negative results with the id now covid-19 2.0 assay for three (3) to five (5) patients, performed on (b)(6) 2025.The customer indicated that the patients were ¿older¿.This mfr.Report addresses patient one (1) of five (5).Initial testing was performed with health rapid self-test covid-19 flu a&b 3-in-1 tests and produced positive results.Confirmation testing with the id now covid-19 2.0 assay was performed the same day as the rapid self-test with nasal swabs and generated negative results.The customer stated the patients were symptomatic at the time of testing and that no repeat or additional testing was performed.The customer indicated that that the patients were not prescribed paxlovid and that their symptoms worsened (fever, body aches, chills, cough, sore throat, headaches, runny nose, nasal congestion).The customer did not report if any treatment or medical intervention was required.The current health status of the patient was not reported.No additional information was obtained.

Brand Name
ID NOW COVID-19 2.0 TEST KIT 24T (EUA)
Common Device Name
SIMPLE POINT-OF-CARE DEVICE TO DETECT SAR-COV-2 NUCLEIC ACID TARGETS FROM CLINIC
Manufacturer (Section D)
ABBOTT DIAGNOSTICS SCARBOROUGH, INC.
10 southgate road
scarborough ME 04074
Manufacturer Contact
rachel blackwell
10 southgate road
scarborough, ME 04074
6613888803
MDR Report Key23039043
Report Number1221359-2025-00359
Device Sequence Number10054505
Product Code QWR
UDI-Device Identifier00811877011354
UDI-Public(01)00811877011354(17)260902(10)000M925680
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K221925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/02/2026
Device Catalogue Number192-000
Device Lot Number000M925680
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer10/29/2025
Initial Report FDA Received Date09/12/2025
Supplement Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown